# SDR USAA2012061100010

- Difficulty date: June 2, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N424US
- Make and model: Boeing 737401
- Aircraft serial: 23991
- Aircraft time: 62,000 hours, 40,830 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON STUB BEAM AT BS 578, LBL 64.  REPAIRED STUB BEAM AT BS 578, LBL 64 IAW B737-400 SRM 51-40-02, AND DRAWING 65C52755.
